Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Rib pain and back pain. Why am I burping? Yeast infection? Take tylenol?

I ma 15 years old and I have rib pain chest pain and back pain it is really weird and I m also burping to much and Shen I drink a Tylenol or ibruprophen it kinda goes away I went to the docter yesterday and I had blood worked done and urene test and they checked my chest and heart cause I m out of breath two , during December I suffered form anxiety and depression soo I took therapy I m feeling better but I don t go out like use to all I do is be home and be with my parents , also I went to Miami on fourth of July and ever sence that day I started noticing that my private was kinda smelling also I had Ike this weird think come out me and I haven t tell my mom anything because I m shy -_- Tuesday I started getting pain by my rib and chest pain and back pain it s really weird my mom said it could be gass because I suffer from Gastrities but I was readying it could be yeast infection or yeast syndrome or something like that can someone help me find out what is it ? Cause I have a docters appointment Monday and I m kinda scared because I haven t tell my mom about my private problem so I wanted two know if you guys can give me an idea of what s wrng with me ? Also when I lay down my back hurts it feel really weird I also cried yesturday night and I kinda felt better and it wasn t hurting all day today until just now . So please help me .
Asked On : Wed, 26 Sep 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Neonatology 's  Response
Your symptoms are highly suggestive of recurrence of Anxiety.
The best thing will be to take your mother into confidence and discuss the problem.
The next alternative is to discuss with a true friend.
Strong pain relieving medicines can cause stomach burning.
You need to see a good General Practice doctor and then a specialist, likely a Psychiatrist - he may advise
Don't worry - things do not look bad at all
Good Luck
All the best
Answered: Wed, 26 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor